MathSciNet Relay Station
MathSciNet bibliographic data
MR107812 46.00
Schwartz, Laurent Théorie des distributions à valeurs vectorielles. I. (French) Ann. Inst. Fourier, Grenoble 7 1957 1–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement